# SDR DALA2015010100025

- Difficulty date: December 31, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 655-674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CARGO DOOR TEE BS 655 - 674 BETWEEN  BEAM NR 1 AND LWR EDGE.  TEE  REPLACED IAW SRM 51-30-2, 51-10-4.
